# SDR AALA202106049006

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,195 hours, 6,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: FR0380
- Condition: Inoperative
- Location: Pax Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DID NOT PASS OPERATIONAL TEST, PASSENGER CREW DOOR 831 DAMPER, DAMPING FUNCTION AT FORWARD GALLEY AREA. REPLACED DOOR DAMPER AND EMERGENCY OPERATIONAL CYLINDER (AALA202106049007) ON PASSENGER CREW DOOR 831 OF FORWARD GALLEY AREA PER AMM 52-11-14-400-001-A.
